# SDR ABXA030140

- Difficulty date: May 2, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- Aircraft time: 58,117 hours, 58,293 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 25866865
- Part serial: 0311319
- Condition: Malfunctioned
- Location: E & E Bay
- Part time: 81 hours, 96 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT PITCHED UP AND DOWN 1500 FT./MIN., THEN MADE AN UNCOMMANDED 30 DEGREES RIGHT TURN. AUTOPILOT CHECKED GOOD ON GROUND. REMOVED AND REPLACED PITCH AXIS COMPUTER AS PRECAUTION. PITCH COMPUTER CHECKED GOOD IAW DC-9 MM 22-13-01.
